# SDR ABXA201011150151

- Difficulty date: September 28, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 51,273 hours, 37,773 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 310T10203
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG AFT MOUNT HAS SURFACE CORROSION.  REMOVED AND REPLACED NR 1 ENGINE AFT MOUNT FROM STEP G1 TO G3 IAW AMM 71-2-04.
